DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4771

Title: On some invariants of fields of characteristic p>0
Authors: Arason, J.K.
Aravire, R.
Baeza, R.
Keywords: Differential forms; De Rham–Witt complex
Issue Date: 2007
Publisher: Elsevier Inc.
Citation: Journal of algebra 311(2):714 - 735
Description: Baeza, R. Instituto de Matemáticas, Universidad de Talca, Casilla 721, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4771
ISSN: 0021-8693
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.88 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback